# SDR 96UAL900340

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9003U
- Make and model: Boeing 737222
- Aircraft serial: 19041
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LOSS OF A-SYSTEM HYDRAULIC FLUID WHEN GEAR LOWERED ON APPROACH.  DECLARED AN AMBER ALERT.  *S/D*  FOUND HYDRAULIC LINE TO A-SYSTEM LEAKING.  INSTALLED NEW LINE, CHECKS OK.
